# SDR MALA976594

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 447
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN DOOR LIGHT ILLUMINATED INTERMITTENTLY AFTER DEPARTING ESC.  AIRCRAFT RETURNED WITHOUT DECLARING AN EMERGENCY, LIGHT WENT OUT ON GROUND.  THE SIGHT WINDOW WAS CHECKED, NO SQUEALING HEARD AND LATCHES WERE LOCKED.  MAINTENANCE ADJUSTED MAIN DOOR WARNING MICROSWITCH IAW SF3 AMM CH 52-70-00-5.  OPS CHECK GOOD.
